Certain Integral Transform and Fractional Integral Formulas for the Generalized Gauss Hypergeometric Functions
Junesang Choi and
Praveen Agarwal
Abstract and Applied Analysis, 2014, vol. 2014, 1-7
Abstract:
A remarkably large number of integral transforms and fractional integral formulas involving various special functions have been investigated by many authors. Very recently, Agarwal gave some integral transforms and fractional integral formulas involving the . In this sequel, using the same technique, we establish certain integral transforms and fractional integral formulas for the generalized Gauss hypergeometric functions . Some interesting special cases of our main results are also considered.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/735946.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/735946.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:735946
DOI: 10.1155/2014/735946
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().